HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Research Institute for Electronic Science >
電子科学研究 >
第1巻 >

Riccati方程式と行列のノルム不等式

Files in This Item:
1_P92-93.pdf98.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/24294

Title: Riccati方程式と行列のノルム不等式
Authors: 中村, 美浩 Browse this author
Issue Date: 1993
Publisher: 北海道大学電子科学研究所
Journal Title: 電子科学研究
Volume: 1
Start Page: 92
End Page: 93
Type: bulletin (article)
URI: http://hdl.handle.net/2115/24294
Appears in Collections:電子科学研究 > 第1巻

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University